MAUDE Adverse Event Report: RESHAPE LIFESCIENCES MAESTRO RECHARGEABLE SYSTEM; RECHARGEABLE NEUROREGULATOR

RESHAPE LIFESCIENCES MAESTRO RECHARGEABLE SYSTEM; RECHARGEABLE NEUROREGULATOR
Model Number 2002
Medical Device Problem Code Battery Problem: Low Impedance (2973)
Health Effect - Clinical Codes Therapeutic Response, Decreased (2271); No Known Impact Or Consequence To Patient (2692)
Date of Event 04/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This complaint was not originally reported.After engineering reviewed the cp log data, it was determined the root cause of the customer's experience was likely a damaged anterior lead.
 
Event or Problem Description
Patient subject (b)(6) at (b)(6) who was originally an empower patient and has converted to the rechargeable system.The patient was experiencing a flashing red light on their mc.Reshape's field specialist met the patient on (b)(4) 2018.When connected to the cp, error codes #25 and #4 were displayed and cleared.The on demand impedances were as follows: 954, 1198, 795, and 804, 735, 6548.The therapy was restarted.A live test was performed and the patient was sent home receiving therapy.On may 18, 2018, reshape received additional information when the field specialist visited the site.After reviewing the logs, the patient received therapy for 13 days before a low impedance alarm was triggered.The cp cleared the alarms and on demand impedance measurements were performed as followed: 960, 1211, 781 and 967, 1241, 781.Another live test was performed and the patient was sent home receiving therapy.

Brand Name
MAESTRO RECHARGEABLE SYSTEM
Common Device Name
RECHARGEABLE NEUROREGULATOR
Manufacturer (Section D)
RESHAPE LIFESCIENCES
2800 patton road
saint paul MN 55113
MDR Report Key7795492
Report Number3005025697-2018-00008
Device Sequence Number1468830
Product Code PIM
UDI-Device Identifier00857334004262
UDI-Public00857334004262
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P130019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number2002
Device Catalogue Number2002
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2018
Initial Report FDA Received Date08/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;